Rieder, Andreas
Embedding and a priori wavelet-adaptivity for Dirichlet problems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 34 (2000) no. 6 , p. 1189-1202
Zbl 0985.65149 | MR 1812733
URL stable : http://www.numdam.org/item?id=M2AN_2000__34_6_1189_0

Bibliographie

[1] A. Barinka, T. Barsch, P. Charton, A. Cohen, S. Dahlke, W. Dahmen and K. Urban, Adaptive wavelet schemes for elliptic problems: implementation and numerical experiments. Tech. Report 173, Institut für Geometrie und Praktische Mathematik, RWTH Aachen, 52056 Aachen, Germany (1999). Zbl 1016.65090

[2] G. Beylkin, R. Coifman and V. Rokhlin, Fast wavelet transforms and numerical algorithms I. Comm. Pure Appl. Math. 44 (1991) 141-183. MR 1085827 | Zbl 0722.65022

[3] J.H. Bramble and S.R. Hilbert, Estimation of linear functionals on Sobolev spaces with application to Fourier transforms and spline interpolation. SIAM J. Numer. Anal. 7 (1970) 112-124. MR 263214 | Zbl 0201.07803

[4] W. Cai and W. Zhang, An adaptive spline wavelet ADI(SW-ADI) method for two-dimensional reaction diffusion equations. J. Comput. Phys. 139 (1998) 92-126. MR 1611650 | Zbl 0905.65103

[5] C. Canuto, A. Tabacco and K. Urban, The wavelet element method, part I: construction and analysis. Appl. Comput. Harmon. Anal 6 (1999) 1-52. MR 1664902 | Zbl 0949.42024

[6] P.G. Ciarlet, The Finite Element Method for Elliptic Problems. Stud. Math. Appl. 4, North-Holland, Amsterdam (1978). MR 520174 | Zbl 0383.65058

[7] A. Cohen, W. Dahmen and R. Devore, Adaptive wavelet methods for elliptic operator equations - convergence rates. Math. Comp. posted on May 23, 2000, PII S0025-5718(00)01252-7 (to appear in print). MR 1803124

[8] A. Cohen, I. Daubechies and J.-C. Feauveau, Biorthogonal bases of compactly supported wavelets. Comm. Pure Appl Math. 45 (1992) 485-560. MR 1162365 | Zbl 0776.42020

[9] S. Dahlke, W. Dahmen, R. Hochmuth and R. Schneider, Stable multiscale bases and local error estimation for elliptic problems. Appl. Numer. Math. 23 (1997) 21-48. MR 1438079 | Zbl 0872.65098

[10] S. Dahlke, V. Latour and K. Gröchenig, Biorthogonal box spline wavelet bases, in Surface Fitting and Multiresolution Meihods, A.L. Méhauté, C. Rabut and L.L. Schumaker Eds., Vanderbilt University Press (1997) 83-92. MR 1660007 | Zbl 0946.65149

[11] W. Dahmen, Stability of multiscale transformations. J. Fourier Anal. Appl. 2 (1996) 341-362. MR 1395769 | Zbl 0919.46006

[12] W. Dahmen, Wavelet and multiscale methods for operator equations. Acta Numer. 6 (1997) 55-228. MR 1489256 | Zbl 0884.65106

[13] W. Dahmen, A. Kurdila and P. Oswald Eds., Multiscale Wavelet Methods for Partial Differential Equations. Wavelet Anal. Appl. 6, Academic Press, San Diego (1997). MR 1474995

[14] W. Dahmen, S. Prössdorf and R. Schneider, Wavelet approximation methods for pseudodifferential equations. II Matrix compression and fast solution. Adv. Comput. Math. 1 (1993) 259-335. MR 1242378 | Zbl 0826.65093

[15] W. Dahmen and R. Schneider, Composite wavelet bases for operator equations. Math. Comp. 68 (1999) 1533-1567. MR 1648379 | Zbl 0932.65148

[16] W. Dahmen and R. Stevenson, Element-by-element construction of wavelets satisfying stability and moment conditions. SIAM J. Numer. Anal 37 (1999) 319-352. MR 1742747 | Zbl 0942.65130

[17] I. Daubechies, Orthonormal bases of compactly supported wavelets. Comm. Pure Appl. Math. 41 (1988) 906-966. MR 951745 | Zbl 0644.42026

[18] I. Daubechies, Ten Lectures on Wavelets. CBMS-NSF Ser. in Appl. Math. 61, SIAM Publications, Philadelphia (1992). MR 1162107 | Zbl 0776.42018

[19] J. Fröhlich and K. Schneider, An adaptive wavelet-Galerkin algorithm for one- and two-dimensional flame computations. Eur. J. Mech. B Fluids 11 (1994) 439-471. MR 1298062 | Zbl 0814.76068

[20] J. Fröhlich and K. Schneider, An adaptive wavelet-vaguelette algorithm for the solution of nonlinear PDEs. J. Comput. Phys. 130 (1997) 174-190. MR 1433931 | Zbl 0868.65067

[21] R. Glowinski, Numerical Methods for Nonlinear Variational Problems. Springer Ser. Comput. Phys., Springer-Verlag, New York (1984). MR 737005 | Zbl 0536.65054

[22] R. Glowinski, Finite element methods for the numerical simulation of incompressible viscous flow: Introduction to the control of the Navier-Stokes equations, in Vortex Dynamics and Vortex Methods, C.R. Anderson and C. Greengard Eds., Lectures in Appl Math. 28, Providence, AMS (1991) 219-301. MR 1146474 | Zbl 0751.76046

[23] R. Glowinski, T.-W. Pan and J. Périaux, A fictitious domain method for Dirichlet problem and applications. Comput. Methods Appl. Mech. Engrg. 111 (1994) 283-303. MR 1259864 | Zbl 0845.73078

[24] R. Glowinski, T.-W. Pan and J. Périaux, A Lagrange multiplier/fictitious domain method for the Dirichlet problem - generalizations to some flow problems. Japan J. Indust. Appl. Math. 12 (1995) 87-108. MR 1320642 | Zbl 0835.76047

[25] R. Glowinski, T.-W. Pan and J. Périaux, Fictitious domain methods for the simulation of Stokes flow past a moving disk, in Computational Fluid Dynamics '96, J.A. Desideri, C. Hirsh, P. LeTallec, M. Pandolfi and J. Périaux Eds., Chichester, Wiley (1996) 64-70.

[26]W. Hackbusch, Elliptic Differential Equations: Theory and Numerical Treatment. Springer Ser. Comput. Math. 18, Springer-Verlag, Heidelberg (1992). MR 1197118 | Zbl 0755.35021

[27] S. Jaffard, Wavelet methods for fast resolution of elliptic problems. SIAM J. Numer. Anal 29 (1992) 965-986. MR 1173180 | Zbl 0761.65083

[28] S. Jaffard and Y. Meyer, Bases d'ondelettes dans des ouverts de Rn. J. Math. Pures Appl. 68 (1992) 95-108. MR 985955 | Zbl 0704.46009

[29] A.K. Louis, P. Maass and A. Rieder, Wavelets: Theory and Applications. Pure Appl. Math., Wiley, Chichester (1997). MR 1681147 | Zbl 0897.42019

[30] Y. Meyer, Ondelettes et Opérateurs I: Ondelettes. Actualités Mathématiques, Hermann, Paris (1990). English version: Wavelets and Operators, Cambridge University Press (1992). MR 1085487 | Zbl 0694.41037

[31] P. Oswald, Multilevel solvers for elliptic problems on domains, in Dahmen et al. [13] 3-58. MR 1474996

[32] A. Rieder, On embedding techniques for 2nd-order elliptic problems, in Computational Science for the 2lst Century, M.-O. Bristeau, G. Etgen, W. Fitzgibbon, J.L. Lions, J. Périaux and M.F. Wheeler Eds., Wiley, Chichester (1997) 179-188. Zbl 0911.65111

[33] A. Rieder, , A domain embedding method for Dirichlet problems in arbitrary space dimension. RAIRO Modél. Math. Anal. Numér. 32 (1998) 405-431. Numdam | MR 1636364 | Zbl 0913.65099

[34] E.M. Stein, Singular Integrais and Differentiability Properties of Functions. Princeton Math. Ser. 22, Princeton University Press, Princeton (1970). MR 290095 | Zbl 0207.13501

[35] J. Wloka, Partial Differential Equations. Cambridge University Press, Cambridge, UK (1987). MR 895589 | Zbl 0623.35006